# SDR AUS20030513

- Difficulty date: March 27, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Cessna 172R
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1C235LFA
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 25765362
- Condition: Contaminated
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E, Y
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL CONTROL UNIT AIR CHAMBER CONTAMINATED WITH FUEL.  CAUSED BY OVERPRIMING.
